Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Completely cyclic injective semilattices


Authors: C. S. Johnson and F. R. McMorris
Journal: Proc. Amer. Math. Soc. 36 (1972), 385-388
MSC: Primary 20M15; Secondary 06A20
MathSciNet review: 0310111
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize semilattices S with identity for which every cyclic S-system is injective. We note that this condition, unlike the R-module case, is not equivalent to the condition that every S-system is injective.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20M15, 06A20

Retrieve articles in all journals with MSC: 20M15, 06A20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1972-0310111-X
PII: S 0002-9939(1972)0310111-X
Keywords: S-systems, injective cyclic S-systems
Article copyright: © Copyright 1972 American Mathematical Society